# SDR ASAA12510950

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,660 hours, 1,089 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK DURING DE ICING OF AIRCRAFT APU DROPPED OFF LINE TWO TIMES.  DE ICE PERSONEL REPORTED THERE WAS NO DE ICING FLUID OR SNOW NEAR THE INTAKE.  APU APPEARED TO BE RUNNING NORMALLY THE WHOLE TIME.  DE ICE CREW REPORTED APU PUFFED TWICE WITH A BIG VAPOR CLOUD.  CHECKED C/W MAINT PROC TAIL PIPE AND ADJ CTRL SURFACE INSP GOOD.  OPS CK APU PERFOMED POWER LOAD TEST CK NORMAL RAN PACKS CK NORMAL APU OK FOR SERVICE REF FIM TASK 49 55 00 810 801.
